# SDR RYNA200500029

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61191
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

EICAS MESSAGE LEFT HYDRAULIC QUANTITY AND PRESSURE LOST.  QUANTITY LEVEL 0.10 LT.  REMOVED AND REPLACED RIGHT DOWNLOCK ACTUATOR RETURN LINE.  LEAK CHECK GOOD, ALSO FOUND NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED ENGINE DRIVE PUMP AND PRESSURE DRAIN FILTER.  SYSTEM LEAKED AND OPERATIONALLY CHECKED GOOD.
